# SDR HALA2009110700509

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 26,843 hours, 5,072 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Tat Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -TAT-LIGHT NOT ON.  REMOVED RELAY K644 AND K411 IAW WDM 30-33-01.  OPS CHECK OK IAW AMM 30-33-00.
